# SDR 2022FA0000625

- Difficulty date: October 18, 2022
- Submitted: October 18, 2022
- Operation: General aviation
- Aircraft: N429CF
- Make and model: Bell 429
- Aircraft serial: 57128
- Aircraft time: 4,016 hours, 20,364 cycles
- System (JASC): 6320 · Main Rotor Gearbox
- Part: None
- Condition: None
- Component: Chip Detector, NA
- Component part number: 430340003101
- Stage of operation: AA
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT XMSN CD INOP CAUTION MESSAGE ILLUMINATED.
